# SDR DALA12013647002

- Difficulty date: November 22, 2012
- Submitted: November 25, 2012
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 58,929 hours, 7,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY PATH LIGHTS IN ZONE C INOPERTIVE.  INSPECTION FOUND CHARGER BAD R & R CHARGER IAW AMM 33-51.  OPS CHECKED GOOD.  OK FOR SERVICE.
